A comparison of analytical solutions of nonlinear complex generalized Zakharov dynamical system for various definitions of the differential operator

ÇINAR M. , ÖNDER İ. , SEÇER A. , Bayram M., Yusuf A., Sulaiman T. A.

Electronic Research Archive, vol.30, no.1, pp.335-361, 2022 (Journal Indexed in SCI Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.3934/era.2022018
  • Title of Journal : Electronic Research Archive
  • Page Numbers: pp.335-361
  • Keywords: Extended rational sine cosine method, Extended rational sinh-cosh method exact solutions, Zakharov dynamical system


© 2022 the Author(s), licensee AIMS Press.This paper considers deriving new exact solutions of a nonlinear complex generalized Zakharov dynamical system for two different definitions of derivative operators called conformable and M− truncated. The system models the spread of the Langmuir waves in ionized plasma. The extended rational sine − cosine and sinh − cosh methods are used to solve the considered system. The paper also includes a comparison between the solutions of the models containing separately conformable and M− truncated derivatives. The solutions are compared in the 2D and 3D graphics. All computations and representations of the solutions are fulfilled with the help of Mathematica 12. The methods are efficient and easily computable, so they can be applied to get exact solutions of non-linear PDEs (or PDE systems) with the different types of derivatives.